MAUDE Adverse Event Report: ACCESS VASCULAR. INC. HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

ACCESS VASCULAR. INC. HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number MID-141CM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Report of a fractured midline.
 
Additional Manufacturer Narrative
The complainant reported that the midline catheter was removed on (b)(6) 2024 after being in place for four days.A fracture was observed upon removal.The complainant is a mobile provider and stated that she was not sure if the fracture was device-related or it was caused by the site maintaining the line using a small syringe and excessive force during line maintenance; however, the approach used to maintain the line is unknown.The line was returned to avi on 03 dec 2024.A break was observed at the 6.3 cm mark and indications of previous kinks in the line were observed at the 2.9 cm, 5.1 cm, and 7 cm marks.Stretched material at the location of the break indicated that the break was caused by internal pressure.Blood was found in the lumen from the point of the break (6.3 cm) to the tip of the catheter (13 cm), but the amount of blood did not occlude potential flow.The needless connector attached to the line to maintain line pressure and prevent incursion of blood was not the connector provided in the avi convenience kit.The review of the lot history record did not identify any nonconformances.The break in the line was confirmed, but a root cause could not be determined.

Brand Name
HYDROMID
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
ACCESS VASCULAR. INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESS VASCULAR. INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
brian hanley
749 middlesex turnpike
billerica, MA 01821
7815386594
MDR Report Key20883548
Report Number3015060232-2024-00028
Device Sequence Number7921370
Product Code FOZ
UDI-Device Identifier00850030354358
UDI-Public(01)00850030354358
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K203069
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2025
Device Model NumberMID-141CM
Device Catalogue Number80H04104
Device Lot Number03012404
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Initial Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown